# SDR DLM88040598

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 39,077 hours, 30,669 cycles
- System (JASC): 3244 · Tire
- Part: Cap
- Condition: Failed
- Location: Nr 3 Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 3 MAIN TIRE CAP FAILED AFTER TAKEOFF FROM PVD, A/C DIVERTED TO BOSTON.  REPLACED SAME AND REPAIRED SECONDARY DAMAGE.
